# SDR SWAA2024072617643

- Difficulty date: July 26, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N1801U
- Make and model: Boeing 737-8
- Aircraft serial: 60223
- Aircraft time: 6,543 hours, 3,330 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE BRACKETS ON FWD RIGHT SERVICE DOOR TO TIGHT<[01] RE-POSITIONED GIRT BAR AS REQUIRED ;CK;S GOOD NO FAULTS REF AMM 25-66-00
